# SDR FDEA2020020430259

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: A2577260300600
- Condition: Cracked
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR FR 58 RBL 45 THE POWER ROLLER TRAY IS CREASED/CRACKED IN THE CORNER REMOVED PDU PER FDX  A300-600 AMM 25-22-26-04, REMOVED AND REPLACED TRAY PER FDX A300-  600 SRM 51-40-21, REINSTALLED PDU PER  FDX A300-600  AMM  25-52-26-04, OPS CHECK GOOD
